Sudin cold
Anti-cold tablets

Ingredients/Active Ingredients
Each uncoated tablet contains:
Paracetamol 500mg
Phenylephrine 5mg
Caffeine 30mg
Diphenhydramine 25mg
Paracetamol 500mg
Phenylephrine 5mg
Caffeine 30mg
Diphenhydramine 25mg
Directions for use
- As directed by your Physician.
Size
50 X 10 tabs.

We develop, manufacture, market and export a wide range of specialised and niche oral care products that cater to consumers with specific dental and oral conditions. We constantly renew our formulations to keep in times with science and updated research.
Company
Policies
Follow Us